# SDR ASAA2017041320460

- Difficulty date: April 13, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 36,419 hours, 11,097 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 202000103
- Condition: Out Of Limits
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FQIS - NR 1 TANK AND COMPENSATOR UNITS TESTING, FOUND FUEL PROBES NR 1, 4, 5, 6, 7, 8, 9, & 10 OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED TANK UNITS NR 1, 4, 5, 6, AND 7, REF AMM 28-41-21-000-801 AND AMM 28-41-21-400-801. REMOVED & REPLACED TANK PROBES NR 8, 9, & 10, REF AMM 28-41-21-400-801. ACCOMPLISHED FQIS SYSTEM TEST, REF AMM 28-41-21-400-801. OPS CHECK GOOD. REINSTALLED MAIN TANK ACCESS PANELS, REF AMM 28-11-11. LEAK CHECK GOOD, REF AMM 28-11-00.
